MathSciNet Relay Station
MathSciNet bibliographic data
MR168901 (29 #6157) 35.42
Lithner, Lars A theorem of the Phragmén-Lindelöf type for second-order elliptic operators. Ark. Mat. 5 1964 281–285 (1964).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement